Show simple item record

dc.contributor.authorHenke, E.
dc.contributor.authorSemeraro, J.
dc.date.accessioned2016-09-30T23:01:37Z
dc.date.available2016-09-30T23:01:37Z
dc.date.issued2015-10-01
dc.identifier.citationHenke , E & Semeraro , J 2015 , ' Centralizers of normal subgroups and the Z*-theorem ' , Journal of Algebra , vol. 439 , pp. 511-514 . https://doi.org/10.1016/j.jalgebra.2015.06.027en
dc.identifier.issn0021-8693
dc.identifier.otherPURE: 51178968
dc.identifier.otherPURE UUID: fcd7775b-48a9-4c06-8a35-b724af974a30
dc.identifier.otherScopus: 84937019821
dc.identifier.urihttp://hdl.handle.net/2164/7543
dc.identifier.urihttp://arxiv.org/abs/1411.1932en
dc.format.extent4
dc.language.isoeng
dc.relation.ispartofJournal of Algebraen
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in Journal of Algebra. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Algebra, VOL 439 (2015) DOI: 10.1016/j.jalgebra.2015.06.027 This manuscript is distributed in accordance with the Creative Commons Attribution Non Commercial-No Derivs (CC BY-NC-ND 4.0) license, which permits others to distribute this work non-commercially provided the original work is properly cited and the use is non-commercial. See: http://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjectfinite groupsen
dc.subjectfusion systemsen
dc.subjectGlauberman's Z*-theoremen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleCentralizers of normal subgroups and the Z*-theoremen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1016/j.jalgebra.2015.06.027
dc.date.embargoedUntil2016-10-01
dc.identifier.urlhttp://arxiv.org/abs/1411.1932en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record